Repositorio de producción científica de la Universidad de Sevilla

Random dynamical systems for stochastic evolution equations driven by multiplicative fractional Brownian noise with Hurst parameters H∈(1/3,1/2]

Opened Access Random dynamical systems for stochastic evolution equations driven by multiplicative fractional Brownian noise with Hurst parameters H∈(1/3,1/2]

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Garrido Atienza, María José
Lu, Kening
Schmalfuss, Björn
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2016
Publicado en: SIAM Journal on Applied Dynamical Systems, 15 (1), 625-654.
Tipo de documento: Artículo
Resumen: We consider the stochastic evolution equation du = Audt + G(u)dω, u(0) = u0 in a separable Hilbert space V . Here G is supposed to be three times Fr´echet-differentiable and ω is a trace class fractional Brownian motion with Hurst parameter H ∈ (1/3, 1/2]. We prove the existence of a unique pathwise global solution, and, since the considered stochastic integral does not produce exceptional sets, we are able to show that the above equation generates a random dynamical system.
Cita: Garrido Atienza, M.J., Lu, K. y Schmalfuss, B. (2016). Random dynamical systems for stochastic evolution equations driven by multiplicative fractional Brownian noise with Hurst parameters H∈(1/3,1/2]. SIAM Journal on Applied Dynamical Systems, 15 (1), 625-654.
Tamaño: 461.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43246

DOI: 10.1137/15M1030303

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones